# SDR MWEA99717

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crimped
- Location: Row 16-20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHTING SYSTEM INOPERATIVE LAST SECTION OF LIGHTS, ROWS 16 TO 20.  MAINTENANCE FOUND WIRING CRIMPED AND SHORTING.  REPAIRED WIRING.
